# SDR CA141128003

- Difficulty date: November 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,769 hours
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI A PASSENGER NOTICED THAT THE RT INBOARD NR 3 TIRE APPEARED TO BE LOW ON PRESSURE. AFTER THE AIRCRAFT RETURNED TO THE GATE, MAINTENANCE FOUND THE NR 3 TIRE AT 60 PSI (NOMINAL IS 141 PSI). THE NR 3 MAIN WHEEL AND THE AXLE MATE NR 4 MAIN WHEEL WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. FURTHER INVESTIGATION OF THE NR 3 TIRE AFTER REMOVAL FOUND THAT THE TIRE WAS LEAKING THROUGH THE SIDEWALL.
